Discussions that mention vicodin

Spinal Cord Disorders board


Had botox injections last week for muscle spasms in my neck. Was sore from the injection itself for the first few days. But in the last couple days, the pain has turned into a constant, almost unbearable burning. I took two 7/750 vicodin last night, and it calmed the burn enough to help me fall asleep, but not enough to KEEP me asleep.

The spasms pre-Botox were easier to deal with than this. I called my dr this morning and they said just to ice and take OTC pain relievers. The vic is left over from another procedure, and there's only a couple pills left.

Anywho, has anyone experienced something like this after botox? Does it get worse before it keeps better?
The first time I had Botox in my neck I experienced a similar problem. It was quite disconcerting. It went away after couple of weeks. I did several rounds of Botox after the initial treatment, and that never happened agian. Howver, the last two time the Botox did nothing at all, so I will not be doing it again.
Greg




QUOTE=EricG301;3525657]Had botox injections last week for muscle spasms in my neck. Was sore from the injection itself for the first few days. But in the last couple days, the pain has turned into a constant, almost unbearable burning. I took two 7/750 vicodin last night, and it calmed the burn enough to help me fall asleep, but not enough to KEEP me asleep.

The spasms pre-Botox were easier to deal with than this. I called my dr this morning and they said just to ice and take OTC pain relievers. The vic is left over from another procedure, and there's only a couple pills left.

Anywho, has anyone experienced something like this after botox? Does it get worse before it keeps better?